# SDR C2XA08CL137

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 18,618 hours, 14,116 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4399
- Condition: Faulty
- Location: Horiz Stab
- Part time: 14,092 hours, 9,569 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 2345 - THE CREW REPORTED A PITCH TRIM MAIN INOP MESSAGE IN FLIGHT.  THE CREW RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE HORIZONTAL STAB CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.
